ArtsAutosBooksBusinessEducationEntertainmentFamilyFashionFoodGamesGenderHealthHolidaysHomeHubPagesPersonal FinancePetsPoliticsReligionSportsTechnologyTravel

Hypomania

Updated on August 10, 2017

Hypomania

Hypomania is a stage normally before mania sets in, usually with mild or greater euphoria, alongside hyperactivity of some sort. This is usually found in those with bipolar disorder or schizoaffective disorder. It is a short-lived but rather pleasant stage of mania. Unfortunately, it is usually followed by mania, which is not so pleasant, and can be dangerous, even leading to psychosis. (This is not meant as medical advice, it is just my experience.)

When I am hypomanic, like I am right now, I tend to read and write a lot, and stay up for too long. This episode was probably brought on by a reduction in my antipsychotic Seroquel. If I am still hypomanic tomorrow, I will call my doctor.

Sometimes I will write as much as ten articles a day. I just feel the urge to get things out. I am trying my best to refrain from writing about metaphysic and esoteric topics, which are triggers for me. I am trying to stick to more neutral topics, but it is hard.

I've also been writing on Infobarrel. I've written three articles, and the first one was denied, as too "bloggy". The second one was similar, and will probably be denied as well. These I will move over to HubPages. The third might get through, as it's on a mathematical law.

I actually have a blog, but I find it to be harder to write there than here, so I am sticking to HubPages for now. It's fast and easy and less problematic.

I will have to discuss my hypomania with my boyfriend soon, so he can keep an eye on it. I might take some Trazodone if I have trouble sleeping. I think I probably will. I'm glad I have it for this type of occasion. Hopefully I will get better soon, once my body is used to less Seroquel. I was told this may happen, and it did.

I've also notice I'm typing faster, and making more spelling mistakes. That's pretty normal too. Hopefully I will be calmed down soon. I know where this leads. I am just trying to explain why sometimes I publish a ton of articles, when that is not my normal behavior.


Comments

    0 of 8192 characters used
    Post Comment

    • lovetherain profile image
      Author

      lovetherain 8 weeks ago from Untited States

      I am going to talk to my doctor about a mood stabilizer

    • peachpurple profile image

      peachy 8 weeks ago from Home Sweet Home

      It sounds like the medication is controlling your emotion, maybe try to ask the doctor to give you a slower dose